Differential and Integral Equations

Semiconductor equations modelling nonstationary avalanche generation in $3$D

J. Naumann

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1511-1526.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329528

Mathematical Reviews number (MathSciNet)
MR1269668

Zentralblatt MATH identifier
0812.35066

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35Q99: None of the above, but in this section

Citation

Naumann, J. Semiconductor equations modelling nonstationary avalanche generation in $3$D. Differential Integral Equations 7 (1994), no. 5-6, 1511--1526. https://projecteuclid.org/euclid.die/1369329528


Export citation